# SDR HNAA2009082900266

- Difficulty date: June 22, 2009
- Submitted: August 29, 2009
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 60,750 hours, 68,868 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATEGORY 1 CORROSION FOUND UNDER THE LT WING AUX BOOST PUMP EXTERNAL ANTI FRET RING ON THE LWR WING SKIN.  LT AUX BOOST PUMP EXTERNAL AND INTERNAL SURFACE OF DOUBLER REPAIRED IAW RD8-57-4320 AND RD8-57-1907.
